# SDR ASAA2016050316609

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,151 hours, 9,860 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, VTK DISPLAYED ON CAPTAIN'S MFD.  BOTH FMC'S WENT BLANK WITH MAGENTA COURSE LINES ON CAPT SIDE.  AFTER 1 MINUTE VTK WENT AWAY AND BOTH FMC'S CAME BACK ON LINE ALL OPS NORMAL. ACFT GROUNDED. PLACED FMC SELECT SWITCH TO NORMAL. NO FAULTS LOGGED IN LEFT FMC, NO VTK FLAGS.  ACCOMPLISHED FMC BITE PROCEDURE REF B737-800 FIM 34-61 TASK 801, NO FAULTS.  GROUND VERIFICATION TEST PASSED. THIS CLEARS MEL 34-36J.
